# SDR REXA2022012600114

- Difficulty date: December 8, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: CC670103343
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ HAS CORROSION ON IT.
"RECEIVED NEW PANEL #CC670-10334-3, LOCATED AND DRILLED IAW CRJ 900 SRM
51-40-11-001-001-A01 REFERENCE PANEL BOOK 06-44-00 PAGE 123 FOR       
INSTALL WVAC EMP STAMP # MTC                                      "
